Delayed-type allergic reaction to furazolidone: A case report and review of the literature.
Аннотация
BACKGROUND
Furazolidone is a nitrofuran antimicrobial agent used in the treatment of bacterial and protozoal infections. Hypersensitivity to furazolidone is rarely reported and only eight cases have been documented in English since 1967.
OBJECTIVES
To report a 24-year-old man who developed exanthematous drug eruptions in general and swelling sensation of the hands after first dose of oral administration of medicines for Helicobacter pylori infection 7 h later, who was finally confirmed with delayed-type IV allergic reaction to furazolidone by provocation tests. And to review the existing literature.
METHODS
Thorough clinical examination, prick, intradermal, and patch tests, drug provocation tests were performed in the patient.
RESULTS
Skin tests of all used drugs were negative. Drug provocation tests to furazolidone resulted to be positive.
CONCLUSIONS
Clinicians should be aware that furazolidone may induce delayed-type allergic reactions; diagnostic approaches should be taken to identify the responsible drug when multiple medications were used concurrently.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.